Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Concerned about my toddler
    avatar
    laracegirl posted:
    I have an 18mo old toddler girl. She's had her flu shot in the past week and was prescribed cyproheptadine for what her doctor said was a "stuffy nose" she supposedly had. (She never showed any symptoms of a stuffy nose). She started running a fever of 101 yesterday (I gave her baby tylenol as directed), and her fever came and went and she is STILL having a fever off and on (luckily its under 101, but still a fever nonetheless) and she had 2 bright green (like grass colored) bowel movements yesterday (and they smelled bad). She doesn't sleep too well, and cries off and on. She has also developed a rash of red bumps around her mouth, a few red bumps on her upper arms, shoulders, chest, back, legs and feet. I'm concerned that maybe the medication caused this or could she have some other problem (like chicken pox, mumps/measles, etc.)? Should I try to take her to her doctor (which would take ALL day) or should I just take her to the emergency room? I used the WebMD symptom checker and it listed ALOT of things that could cause all her symptoms. I just need advice. Thanks. (P.S. She is my 4th pregnancy, but 3rd child - had a miscarriage before her - and had my tubes tied after her.)
    Reply
     
    avatar
    kay_kay75 responded:
    Take her to the ER or urgent care, it sounds like an allergic reaction to me
     
    avatar
    laracegirl replied to kay_kay75's response:
    Yeah, that's what I think I will do. Poor thing is so miserable and I don't want her to continue feeling so bad.


    Helpful Tips

    Not as easy as some make it out by simply being the boss.
    Feeding therapy ideas and resources ... The phrase " oral aversion " describes the avoidance or fear of eating, drinking, or accepting ... More
    Was this Helpful?
    1 of 1 found this helpful

    Expert Blog

    Child Health 411 - Ari Brown, MD

    Educated parents are empowered parents! Get clear answers to your parenting questions from Dr. Ari Brown...Read More

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.